Prime-factor algorithms for generalised discrete Hartley transform

Guoan Bi, Chao Lu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

A prime factor fast algorithm for the type-II generalised discrete Hartley transform is presented. In addition to reducing the number of arithmetic operations and achieving a regular computational structure, a simple index mapping method is proposed to minimise the overall implementation complexity.
Original languageEnglish
Pages (from-to)1708-1710
Number of pages3
JournalElectronics Letters
Volume35
Issue number20
DOIs
Publication statusPublished - 1 Jan 1999
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this